The Optimal Migration Duration and Activity Choice after Re-migration

Kirchkamp, Oliver ; Dustmann, Christian

Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Journal of Development Economics
Volume: 67
Issue number: 2
Page range: 351-372
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0304-3878
Publication language: English
Institution: School of Law and Economics > Microeconomics and Finance (von Thadden (2004-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item